# SDR AU970364

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747-SP38
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Part number: 65B4051227
- Condition: Separated
- Location: Hf Communication
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) LH HF ANTENNA BROKE OFF
